Doctor insights on:
What Does It Mean If Your Stomach Feels Like Its Burning
Stomach burning.: There can be many reasons to feel as though the stomach is burning. The most common, if the burning is in the midline above the bellybutton, would involve either acid reflux or gastritis or ulcer disease. I would discontinue any spicy foods or other foods that seem to aggravate it. If over-the-counter ant acids do not take care of the problem, you should see your doctor. Good luck. ...Read more
Poor digestion: When the food is not digested becomes putrid and creates Lactic Acid which burns. So start taking bromelain with betaine hcl and slowly increase betaine hydrochloride until the burning becomes better. Roughly for people under 150 pounds will need 1000mg of betaine and 1000 more for each 100 pounds. If pain does not resolve in 2 weeks see a md. ...Read more
What does it mean if I can feel a hurting, burning sensation from my stomach when skipping dinner the day before?
Maybe have an ulcer?: Burning may indicate an ulcer, or at least significant dyspepsia. Ulcers can bleed (sometimes massively), perforate the stomach, obstruct stomach emptying. Medical evaluation is key (& needed especially urgently if vomiting blood or passing melenic stool), alcohol, aspirin, nsaid's, h. Pylori may contribute. Some medical conditions further predispose to ulcers. Any response to acid blocker drugs? ...Read more
Agree w Dr. Sung: The temperature of abdominal area is not directly linked with how much fat is being burned. ...Read more
Higher acid: Few things you can do. I suggest avoiding eating right before you go to bed. Also, avoiding alcohol, caffeine, chocolate, spicy food, hot temperature food, citrus, vinegar, cerements or peppermints for the next 2 to 4 weeks. You can also take an over-the-counter ranitidine or famotidine. You can take those in the morning or at nights or both. TUMS and between the day helps as well. If those things don't help then Leila Sechler Prevacid or Nexium (esomeprazole) would be the next step up but your key is to avoid the foods that insult the stomach the most and cause higher acid contents. ...Read more
I have a burning sensation near left side of abdomen when I lay down and stress too, what does it mean?
Possible PUD?: There are a lot of possibilities, but your description of burning stomach pain raises the probability of gastritis ; ulcers. Stop any non-prescribed nsaid's (aspiriin, advil, aleve, (naproxen) motrin, etc.) ; start an otc acid reducer (like Prilosec otc, Prevacid 24hr). Seek emergency care if lightheaded, worsening symptoms, vomiting coffee ground material or passing black stool or blood. Your doc can help. ...Read more
Heartburn vs ulcer: Think of burning stomach pain along a scale w/ulcers at one end and heartburn or simple gastritis at the other. These symptoms can be caused by gastroesophageal reflux disease (gerd) or loosening of lower esophageal sphincter, allowing stomach acid into esophagus. Medications can lower acid level. Losing weight can decrease abdominal pressure. Remaining upright or elevated head of bed can help. ...Read more
Maybe not: A person allergic to aspirin may get some symptoms within an hour of taking aspirin, such as: hives. Itchy skin, runny nose, reddened eyes, lip swelling, tongue swelling, face swelling, coughing, wheezing, or shortness of breath. Aspirin can irritate the stomach, which means stomach irritation or burning symptoms may be an intolerance of the aspirin rather than an allergic reaction to aspirin. ...Read more
What does. It mean when my stomach is burning nd then. I poop nd wipe. My self nd.There's a.Little of blood?
M58, aspirin doesn't suit me (get severe burning in stomach) does this mean that I can not take any nsaids? Thanks
Have had weird stomach issues all month. Burning and indigestion. Now there are always seeds in my poop. What does this mean?
Need more info:
It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. In the interim You may take a fiber laxative like Metamucil and drink enough water daily so that your urine is colorless. For the long term you may try to increase your intake of fiber foods. Consult this site for fiber foods.
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine ...Read more
Yes im having burning when I spit up brown stuff it is painful it hurts in my back, stomach, and throat what's it mean?
I Always Feel Bloated And My Stomach Feels Like Its Burning. Is It Gastritis? How Is Will It Be Cured?
First find Diagnosis: Yes it can be gastritis. But that diagnosis can only be confirmed with upper endoscopy(Gastroscopy). If that is the cause then it is easy to treat and it can be cured. Most often we use antacids of one type or another and this eliminates acid in the stomach which then heals in one or two weeks. Go see your doctor to find the cause, only then it is treated properly. ...Read more
When i breath it feels like I'm breathing cold air. And my stomach feels like its burning a little. What could this be?
Ambient temperature: The air is quite cold and until winter passes I would expect you to feel a sensation of breathing cold air. Stomach burning usually represents overproduction of stomach acid or normal production of stomach acid with excess backwash into your esophagus which is not uncommon. ...Read more
Pain in the stomach feels like its burning very uncomfortable at night why it happens?by having more carbs stool is fine why stomach hurt?
There are many: Possible reasons for stomach burning. These cannot be determined over the internet. You need to see a health care provider for a thorough evaluation. ...Read more
I'm 31 and im having stomach problems. It feels like its burning in my stomach. I took a nexium (esomeprazole)?
No: No, the burning pain you fell while exercise is not fat being burned. It is generally felt that the pain during exercise occurs when lactic acid is produced in the muscles. Muscles will switch to anaerobic metabolism at some point during hard exercise and this generates lactic acid which can cause the pain you are describing. Exercise can lead to loss in fat, but that loss is not painful. ...Read more
Could be a side: Effect of the guafenisin/mucinex. Hyper acidity is also possible. Have you tried an antacid at bedtime. Maalox, zantac, (ranitidine) etc? What are you eating/drinking at dinner & in the evening? Are you eating too close to bedtime? If discomfort persists you should probably talk to your doc to make sure you don't have an ulcer, gall bladder problems, or other serious issue. ...Read more
I have a pain in my left lower abdominal comes and goes for the past few weeks. Feels like pinching or burning. I'm 47 in menopause.
I've been having this pain in my upper stomach that feels like acid burning with pain but my upper and back also hurts and bloading what can it be?
GERD: You might be describing gastroesophageal reflux disease, commonly referred to as GERD or acid reflux. Typical sequence of options is avoiding precipitating foods, staying upright after meals, then calcium, H2 blockers eg ranitidine & finally proton pump inhibitors eg omeprazole. Failing all that, go see your Family Doc who may refer you to Gastroenterologist for EGD (upper endoscopy or scope). ...Read more
It depends: The answer is "it depends on". If after spicy foods, coffee, orange juice, tomato products, or alcohol you may have acid problems/ulcer which can be briefly treated with zantac (ranitidine) 150 twice a day. If after milk products you may be lactose intolerant- use lactaid. If after sugar free products you may be having an issue with sorbitol/ artificial sweeten. See an MD. There are many possible causes. ...Read more
High acid in stomach: Sounds like higher acid. Try TUMS or Zantac (ranitidine). Avoid spicy foods, alcohol, cigarettes, caffeine, tomato-based products, vinegar, citrus, chocolate. These can all make it worse. Medications like Advil and Aleve can also make it worse. If it continues on with taking Zantac (ranitidine) or TUMS then a trial of Prevacid are Prilosec or similar medications will help. ...Read more
- Talk to a doctor online
- What does a burning sensation in your stomach mean?
- Breast feels like its burning
- Neck feels like its burning
- Throat feels like its burning
- Shoulder feels like its burning
- Chest feels like its burning
- Why does my knee feel like its burning?
- What does it mean when you feel a heartbeat in your stomach?
- What does a hernia in your stomach feel like?